A Study of New Class of Almost Contact Metric Manifolds of Kenmotsu Type
Keywords:Almost contact metric structure, Kenmotsu manifold, Riemannian curvature tensor, Ricci tensor, Einstein manifold
In this paper, we characterized a new class of almost contact metric manifolds and established the equivalent conditions of the characterization identity in term of Kirichenko’s tensors. We demonstrated that the Kenmotsu manifold provides the mentioned class; i.e., the new class can be decomposed into a direct sum of the Kenmotsu and other classes. We proved that the manifold of dimension 3 coincided with the Kenmotsu manifold and provided an example of the new manifold of dimension 5, which is not the Kenmotsu manifold. Moreover, we established the Cartan’s structure equations, the components of Riemannian curvature tensor and the Ricci tensor of the class under consideration. Further, the conditions required for this to be an Einstein manifold have been determined.
R. Abdi and E. Abedi, On the Ricci tensor of submanifolds in conformal Kenmotsu manifolds, Kyushu J. Math., 71(2)(2017), 257-269.
H. M. Abood and F. H. J. Al-Hussaini, Locally conformal almost cosymplectic manifold of Φ- holomorphic sectional conharmonic curvature tensor, Eur. J. Pure Appl. Math., 11(3)(2018), 671-681.
A. Abu-Saleem and A. R. Rustanov, Curvature identities special generalized manifolds Ken- motsu second kind, Malaysian J. Math. Sci., 9(2)(2015), 187-207.
W. M. Boothby, An introduction to differentiable manifolds and Riemannian geometry, Academic Press, New York, 1975.
D. Chinea and C. Gonzalez, A classification of almost contact metric manifolds, Annali di Matematica Pura ed Applicata, 156(1)(1990), 15-36.
U. C. De and P. Majhi, On invariant submanifolds of Kenmotsu manifolds, J. Geom., 106(1)(2015), 109-122.
G. Dileo, On the geometry of almost contact metric manifolds of Kenmotsu type, Differential Geom. Appl., 29(2011), S58-S64.
I. K. Erken, P. Dacko and C. Murathan, On the existence of proper nearly Kenmotsu manifolds, Mediterr. J. Math., 13(6)(2016), 4497-4507.
K. Kenmotsu, A class of almost contact Riemannian manifolds, Tôhoku Math. J., 24(1) (1972), 93-103.
V. F. Kirichenko, On the geometry of Kenmotsu manifolds, (in Russian), Dokl. Akad. Nauk, 380(5)(2001), 585-587.
V. F. Kirichenko, Differential-geometric structures on manifolds, (in Russian), Second edition, Pechatnyy dom, Odessa, 2013.
V. F. Kirichenko and N. N. Dondukova, Contactly geodesic transformations of almost contact metric structures, Math. Notes, 80(2)(2006), 204-213.
J. M. Lee, Riemannian manifolds an introduction to curvature, Springer-Verlag, New York, 1997.
J. M. Lee, Introduction to smooth manifolds, Second edition, Springer Science+Business Media, New York, 2013.
G. Pitis, Geometry of Kenmotsu Manifolds, Editura Universitatii Transilvania, Brasov, 2007.
S. Sasaki, Lecture notes on almost contact manifolds, PartII, Tohoku University,1967.
A. A. Shaikh, F. R. Al-Solamy and H. Ahmad, Some transformations on Kenmotsu manifolds, SUT J. Math., 49(2) (2013), 109-119.
S. Tanno, Sasakian manifolds with constant φ-holomorphic sectional curvature, Tôhoku Math. J., 21(3) (1969), 501-507.
S. V. Umnova, Geometry of Kenmotsu manifolds and their generalizations, (in Russian), Ph. D. thesis, Moscow State Pedagogical University, Moscow, 2002.
How to Cite
Copyright (c) 2021 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.